Guaranteed Cost Sliding Mode Control of Switched Systems with Known Sojourn Probabilities
- 28 Downloads
This paper investigates the problem of the optimal guaranteed cost sliding mode control (SMC) for a class of uncertain switched systems, in which the sojourn probabilities staying in each subsystem are available. By introducing a set of stochastic variables, a new type of switched system model with known sojourn probabilities is constructed. And then, the SMC law is synthesized such that the reachability of the specified common sliding surface can be ensured. Moreover, some sufficient conditions are derived to ensure the mean-square stability of the closed-loop system with quadratic guaranteed cost function. The optimal solution of the guaranteed SMC scheme is established for the closed-loop systems. Finally, a numerical example is provided to illustrate the proposed method.
KeywordsGuaranteed cost control sliding mode control sojourn probability switched systems
Unable to display preview. Download preview PDF.
- Y. Li, Y. Sun, and F. Meng, “New criteria for exponential stability of switched time-varying systems with delays and nonlinear disturbances,” Nonlinear Analysis: Hybrid Systems, vol.26, pp. 284–291, November 2017.Google Scholar
- H. Ren, G. Zong, and T. Li. “Event-triggered finite-time control for networked switched linear systems with asynchronous switching,” IEEE Trans. on Systems, Man, and Cybernetics: Systems, vol. PP, no. 99, pp. 1–11, January 2018.Google Scholar
- M. Kalidass, H. Su, Y. Q. Wu, and S. Rathinasamy, “H¥ filtering for impulsive networked control systems with random packet dropouts and randomly occurring nonlinearities,” International Journal of Robust and Nonlinear Control, vol. 25, no. 12, pp. 1767–1782, August 2015.MathSciNetCrossRefzbMATHGoogle Scholar
- E. Hernandez-Vargas, P. Colaneri, R. Middleton, and F. Blanchini, “Discrete-time control for switched positive systems with application to mitigating viral escape,” International Journal of Robust and Nonlinear Control, vol. 21, no. 10, pp. 1093–1111, July 2011.MathSciNetCrossRefzbMATHGoogle Scholar